Nombre de documents

30

CV de ALAIN ROUAULT


Pré-publication, Document de travail11 documents

  • Fabrice Gamboa, Jan Nagel, Alain Rouault. Sum rules and large deviations for spectral measures on the unit circle. Extended version with further details, comments and updated references. 2017. <hal-01300205v6>
  • Fabrice Gamboa, Jan Nagel, Alain Rouault. Addendum to " Sum rules via large deviations ". 2016. <hal-01369130>
  • Fabrice Gamboa, Jan Nagel, Alain Rouault. Sum rules and large deviations for spectral matrix measures. 2016. <hal-01264137v2>
  • Catherine Donati-Martin, Alain Rouault. Large deviations for near-extreme eigenvalues in the beta-ensembles. 2015. <hal-01236334>
  • Fabrice Gamboa, Jan Nagel, Alain Rouault. Sum rules via large deviations. 2014. <hal-01168243>
  • Joseph Najnudel, Ashkan Nikeghbali, Alain Rouault. Limit theorems for orthogonal polynomials related to circular ensembles. 31 pages. 2013. <hal-00794866>
  • Fabrice Gamboa, Alain Rouault. Operator-valued spectral measures and large deviations. 2013. <hal-00870276v2>
  • Catherine Donati-Martin, Alain Rouault. RANDOM TRUNCATIONS OF HAAR DISTRIBUTED MATRICES AND BRIDGES. 2013. <hal-00794540>
  • Fabrice Gamboa, Alain Rouault. LARGE DEVIATIONS FOR RANDOM SPECTRAL MEASURES AND SUM RULES. 2011. <hal-00276017v2>
  • Paul Bourgade, Ashkan Nikeghbali, Alain Rouault. The characteristic polynomial on compact groups with Haar measure : some equalities in law. 2007. <hal-00690323>
  • Jean Bertoin, Alain Rouault. Asymptotical behaviour of the presence probability in branching random walks and fragmentations. 15 pages, companion paper of http://hal.ccsd.cnrs.fr/ccsd-00002954. 2004. <hal-00002955>

Article dans une revue14 documents

  • Jan Nagel, Jens Wagener, Fabrice Gamboa, Alain Rouault. Large Deviations for Random Matricial Moment Problems. Journal of Multivariate Analysis, Elsevier, 2012, 106, pp.17-35. <10.1016/j.jmva.2011.11.006>. <hal-00531668>
  • Nathalie Krell, Alain Rouault. Martingales and Rates of Presence in Homogeneous Fragmentations. Stochastic Processes and their Applications, Elsevier, 2011, 121 (1), pp.135-154. <10.1016/j.spa.2010.09.005>. <hal-00374031v3>
  • Catherine Donati-Martin, Alain Rouault. Truncations of Haar distributed matrices, traces and bivariate Brownian bridges.. Random matrices: theory and Applications (RMTA), 2011, 23 p. <10.1142/S2010326311500079>. <hal-00498758v4>
  • Franck Barthe, Fabrice Gamboa, Li-Vang Lozada-Chang, Alain Rouault. Generalized Dirichlet distributions on the ball and moments. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2010, VII, pp.319-340. <hal-00454785>
  • Paul Bourgade, Ashkan Nikeghbali, Alain Rouault. Circular Jacobi Ensembles and deformed Verblunsky coefficients. International Mathematics Research Notices, Oxford University Press (OUP), 2009, pp.4357-4394. <hal-00672881>
  • Ali Akhavi, Jean-François Marckert, Alain Rouault. On the reduction of a random basis. ESAIM: Probability and Statistics, EDP Sciences, 2009, 13, pp.4357-4394. <10.1051/ps:2008012>. <hal-00022848>
  • Ali Akhavi, Jean-François Marckert, Alain Rouault. On the reduction of a random basis. ESAIM: Probability and Statistics, EDP Sciences, 2009, 13, pp.437-458. <10.1051/ps:2008012>. <hal-00520007>
  • Fabrice Gamboa, Alain Rouault. Canonical moments and random spectral measures. Journal of Theoretical Probability, Sprnger, 2009, pp.ISSN 1572-9230. <10.1007/s10959-009-0239-1>. <hal-00226508>
  • P. Bourgade, A. Nikeghbali, A. Rouault. The characteristic polynomial on compact groups with Haar measure: some equalities in law. Comptes Rendus Mathématique, Elsevier Masson, 2007, 345 (4), pp.229-232. <hal-00170814>
  • Alain Rouault. Pathwise asymptotic behavior of random determinants in the uniform Gram and Wishart ensembles. Latin American Journal of Probability and Mathematical Statistics (ALEA), 2007, 3, pp.181-230. <hal-00008371>
  • Alain Rouault. Asymptotic behavior of random determinants in the Laguerre, Gram and Jacobi ensembles. Latin American Journal of Probability and Mathematical Statistics (ALEA), 2007, 3, pp.181-230. <hal-00088079v4>
  • Jean Bertoin, Alain Rouault. Discretization methods for homogeneous fragmentations. Journal of the London Mathematical Society, London Mathematical Society, 2005, 72, pp.91-109. <10.1112/S0024610705006423>. <hal-00002954>
  • Brigitte Chauvin, Thierry Klein, Jean-Francois Marckert, Alain Rouault. Martingales and Profile of Binary Search Trees. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2005, 10 paper N°12, pp.420-435. <hal-00138808>
  • Brigitte Chauvin, Alain Rouault. Connecting Yule Process, Bisection and Binary Search Tree via Martingales. Journal of the Iranian Statistical Society, 2004, 3 (2), pp.89-116. <hal-00138806>

Direction d'ouvrage, Proceedings3 documents

  • Catherine Donati-Martin, Antoine Lejay, Alain Rouault. Séminaire de Probabilités XLV. Donati-Martin, Catherine and Lejay, Antoine and Rouault, Alain. 2078, Springer, pp.558, 2013, Lecture Notes in Mathematics, 978-3-319-00320-7. <10.1007/978-3-319-00321-4>. <hal-00849019>
  • Catherine Donati-Martin, Antoine Lejay, Alain Rouault. Séminaire de Probabilités XLIV. Catherine Donati-Martin and Antoine Lejay and Alain Rouault. France. 2046, Springer-Verlag, pp.465, 2012, Lecture Notes in Mathematics, 978-3-642-27460-2. <10.1007/978-3-642-27461-9>. <hal-00724872>
  • Catherine Donati-Martin, Antoine Lejay, Alain Rouault. Séminaire de Probabilités XLIII. Catherine Donati-Martin and Antoine Lejay and Alain Rouault. France. 2006, Springer-Verlag, pp.503, 2011, Lecture Notes in Mathematics, 978-3-642-15216-0. <10.1007/978-3-642-15217-7>. <inria-00541922>

Communication dans un congrès1 document

  • Paul Bourgade, Ashkan Nikeghbali, Alain Rouault. Ewens measures on compact groups and hypergeometric kernels. Séminaire de Probabilités XLIII, 2009, France. 2006, pp.351-377, 2011, <10.1007/978-3-642-15217-7>. <hal-00690322>

Chapitre d'ouvrage1 document

  • Nizar Demni, Alain Rouault, Marguerite Zani. Large deviations for clocks of self-similar processes. Catherine Donati-Martin; Antoine Lejay; Alain Rouault. In Memoriam Marc Yor : Séminaire de Probabilités XLVII, 2137, Springer, pp.443-466, 2015, Lecture Notes in Mathematics, 978-3-319-18584-2. <10.1007/978-3-319-18585-9_19>. <hal-01081795>